# SDR DALA2024062406390

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0408994) STA 500L R/H BULKHEAD SUPPORTS ARE CORRODED. REMOVED CORRODED BULKHEAD R/H SUPPORT FROM FWD CARGO STA 500L AND REPLACED PER B737-900 S.R.M 51-40-02-0G AND BOEING DWG# 143A9481.
